North Carolina, 2025

Damaging Winds in North Carolina, May 5, 2025

May 5, 2025 · NWS AKQ · 3 events in 2 counties and zones

An occluded low was located over the Ohio Valley on May 5. The associated cold front gradually moved east during the late afternoon and evening of May 5, allowing for scattered severe thunderstorms across portions of northeast North Carolina.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$10,000
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS AKQ wrote it up.

An occluded low was located over the Ohio Valley on May 5. The associated cold front gradually moved east during the late afternoon and evening of May 5, allowing for scattered severe thunderstorms across portions of northeast North Carolina.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before the first event at May 5, 6:48 PM EST, 42 minutes earlier.

Area forecast discussion, May 5, 6:48 PM EST, 42 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
748 PM EDT Mon May 5 2025

.SYNOPSIS...
Convection will continue through tonight in association with a
slow moving/cutoff low pressure system and attendant surface
front. Drier weather returns Tuesday through early Thursday
after the front moves through. Another period of unsettled
weather is possible later Thursday into Friday.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
As of 311 PM EDT Monday...

Key Message:

- Severe Thunderstorm Watch in effect for a majority of the
  forecast area through 9 PM.

- Slight Risk for severe thunderstorms across the forecast
  area, with the main threats hail and wind.

- Marginal Risk for excessive rainfall, with isolated instances
  of flash flooding possible.

Convection has started to bubble across central NC and is moving
into the southern piedmont and south-central VA counties. Dew points
are in the upper 50s to lower 60s throughout the forecast area, with
temperatures of in the upper 70s to near 80 degrees. A pseudo dry
line is draped across the piedmont, and there is a sharp gradient of
instability, with 1000-2000 J/kg of ML CAPE found on the eastern
side of the boundary. Storms to our south have displayed impressive
hail cores, which aligns with large hail and winds being the main
threat for the day.

Strong to severe storms will continue to move through the forecast
area this afternoon and evening, and their trajectory will generally
be a north to northeast motion. The upper low remains firmly in
place across the Tennessee River Valley region due to the current
omega blocking pattern. An embedded shortwave is rounding the
eastern periphery of the main upper low near the Mid-Atlantic
region. This shortwave is working to enhance the developing storms
with extra support aloft. Southeast to south flow will continue is
pumping moisture into the region. This afternoon and evening's
environment will continue to feature modest shear, ML CAPE values of
1000-2000 J/kg, and good low-level lapse rates between 6.5 C/km to 7
C/km. SPC has a majority of the forecast area in a Slight Risk (2/5)
today, with the main threats being large hail and isolated damaging
wind gusts. A Severe Thunderstorm Watch is in effect for a majority
of the forecast through 9 pm. The areas not in the watch at this
time include far SE VA and NE NC, as well as the Eastern Shore as
storms are not expected to reach these areas until later when peak
heating has tapered off. While confidence is lower in these areas
seeing storms reach severe criteria in these areas, we cannot rule
out stronger storms developing. Storm development will be more
scattered to start, so rainfall totals across the forecast area will
vary widely based on the location of any storms. Storms may start to
congeal later this evening and produce some isolated instances of
flash-flooding. WPC has placed our area in a Marginal Risk for
excessive rainfall.

The upper low will begin to lift northwards tonight. As this occurs,
the front associated with the surface low will finally move through
the area, bringing a drier airmass behind it. Storms should end
before midnight, with some trailing lighter rain possible. Skies
will start to clear out as the front moves through, but partly to
mostly cloudy skies will prevail overnight. Temperatures will drop
into the lower to mid 50s W and in the upper 50s to lower 60s E.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
As of 311 PM EDT Monday...

Key Messages:

- Unsettled weather is expected to quiet down Tuesday and
  Wednesday.

The front should move completely through by early Tuesday afternoon.
Not much of an airmass change is expected in terms of temperatures,
with highs forecast to drop into the 50s Tuesday night and rebound
quickly back into the mid/upper 70s to near 80 degrees on Wednesday.
The upper low will gradually weaken and lift northeastwards between
Tuesday and Wednesday as the omega block finally breaks down, and
high pressure will build in behind it. Rain chances will fall to
single digits for most of the area through Thursday morning, with
rain-free conditions and partly cloudy to mostly clear skies
expected through at least the first part of Wednesday.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
As of 311 PM EDT Monday...

Key Messages:

- The unsettled weather pattern resumes late Thursday into
  Friday.

By Thursday morning, global models suggest that a sharp trough will
dig down across the Northeast, leading to yet another upper cut-off
low lingering around the Mid-Atlantic. At the surface, a frontal
boundary will be approaching the region from the west. The
combination of the approaching from and upper low could cause
another round of unsettled weather mainly Thursday into Friday when
moisture is at its best. This upper low will have less moisture to
work with heading into the weekend as high pressure builds into the
lower levels behind a front. Much drier air will spill down from
Canada and persistent northwesterly flow is forecast to bring cooler
temperatures to the area. The NW flow will keep high temperatures
suppressed in the upper 60s to lower 70s Friday through the weekend.
Low temperatures will drop into the lower to mid 50s by Thursday
night, falling further into the upper 40s to lower to mid 50s by
Friday night. The aforementioned upper low will quickly lift
northeastwards Saturday morning, and high pressure will continue to
build in its wake. This will lead to moderating temperatures and
lowered rain chances. High temperatures are forecast to return to
the upper 70s to near 80 degrees by the end of the weekend. Rain
chances will be highest across NE NC, but will remain slight at
best.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
As of 745 PM EDT Monday...

Showers and thunderstorms associated with a frontal system have
shifted E of I-95 this evening, lessening in coverage and
weakening as the evening progresses. PHF and ORF will likely see
a brief precip/thunder between 1-2z and SBY between 04-06z. ECG
may see showers/t-storms as well, but confidence is lower. CIGs
are VFR/MVFR. VSBYs have briefly been IFR in heavier showers.
Precip comes to an end later tonight with clouds gradually
clearing out through morning. Will likely see fog and impact to
VSBYs late tonight/early tomorrow morning, especially over
inland areas that got a lot of rain today. High pressure
gradually builds in tomorrow, leading to clearing conditions
through the day.

Outlook: Conditions improve to VFR through midweek as high
pressure returns.

&&

.MARINE...
As of 345 PM EST Monday...

Key Messages:

- Sub-advisory conditions will prevail through the middle of the
week.

An upper level low remains over the Tennessee River Valley along
with high pressure well offshore. A surface low pressure system
continues to linger to the west of the area through Tuesday, along
with an associated stationary front. A weak boundary moved through
the southern coastal waters this morning, leaving the southern-most
seas elevated between 5 and 6 ft. The SCA covering the elevated seas
will be allowed to expire at 4 PM today as seas have decreased to
mostly 3 to 4 ft, occasionally 5 ft for all of the coastal waters.
Additionally, waves are currently 1 to 2 ft in the Ches. Bay. Winds
are mostly S/SSE in the southern coastal waters and the bay, but
have shifted to be W/SW off the Eastern Shore around 10 to 15 kt.
There is a chance of storms developing this evening, which could
produce locally higher wind gusts and hail.

The low pressure will lift NE Tuesday and Wednesday, allowing the
stationary front to the west to pass through the area as a weak cold
front. Model guidance continues to support sub-SCA conditions
remaining with winds shifting from SSE ahead of the front on Tuesday
to the WNW late Tuesday into Wednesday. Waves and seas will remain
sub-SCA around 1 to 2 ft in the bay and 2 to 3 ft in the coastal
waters. A backdoor front could potentially move through the waters
towards the end of the week, but confidence remains low on strength
and timing.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...None.

&&

SYNOPSIS...HET/NB
NEAR TERM...NB
SHORT TERM...NB
LONG TERM...NB
AVIATION...AC
MARINE...KMC
Hazardous weather outlook, May 5, 7:09 PM EST, 21 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
809 PM EDT Mon May 5 2025

NCZ012-015>017-102-VAZ048-060>062-064>069-079-080-087-095-097-098-
509>516-070015-
Northampton-Pasquotank-Camden-Western Currituck-Eastern Currituck-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg-
Lunenburg-Nottoway-Amelia-Powhatan-Brunswick-Dinwiddie-Greensville-
Norfolk/Portsmouth-Chesapeake-Virginia Beach-Western Louisa-
Eastern Louisa-Western Hanover-Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
809 PM EDT Mon May 5 2025

This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia, north central Virginia, south central Virginia
and southeast Virginia.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NCZ013-014-030>032-VAZ075>078-081>086-088>090-092-093-096-517>525-
070015-
Hertford-Gates-Bertie-Chowan-Perquimans-Westmoreland-Richmond-
Northumberland-Lancaster-Prince George-Charles City-New Kent-
Gloucester-Middlesex-Mathews-Sussex-Surry-James City-Southampton-
Isle of Wight-Suffolk-Western King William-Eastern King William-
Western King and Queen-Eastern King and Queen-Western Essex-
Eastern Essex-York-Newport News-Hampton/Poquoson-
809 PM EDT Mon May 5 2025

...SEVERE THUNDERSTORM WATCH 223 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast North Carolina,
east central Virginia, eastern Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MDZ021-070015-
Dorchester-
809 PM EDT Mon May 5 2025

...SEVERE THUNDERSTORM WATCH 228 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

This Hazardous Weather Outlook is for southeast Maryland.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MDZ022>025-VAZ099-100-070015-
Wicomico-Somerset-Inland Worcester-Maryland Beaches-Accomack-
Northampton-
809 PM EDT Mon May 5 2025

This Hazardous Weather Outlook is for southeast Maryland, eastern
Virginia and southeast Virginia.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 5, 5:51 PM EST, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Wakefield VA
651 PM EDT Mon May 5 2025

VAZ083-084-518-520-052300-
New Kent VA-Eastern King William VA-Eastern King and Queen VA-
Gloucester VA-
651 PM EDT Mon May 5 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GLOUCESTER...
SOUTHEASTERN KING AND QUEEN...NORTHEASTERN NEW KENT AND SOUTHEASTERN
KING WILLIAM COUNTIES THROUGH 700 PM EDT...

At 650 PM EDT, Doppler radar was tracking a strong thunderstorm over
West Point, moving north at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Little Plymouth around 655 PM EDT.

Other locations impacted by this storm include Mattaponi, Holly
Forks, Eltham, Romancoke, Plum Point, Gressit, and Clancie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
eastern, southeastern and east central Virginia.

&&

LAT...LON 3758 7660 3746 7674 3747 7674 3744 7677
      3744 7679 3745 7682 3745 7683 3752 7696
      3769 7690
TIME...MOT...LOC 2250Z 196DEG 36KT 3756 7681

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

NB
Special weather statement, May 5, 5:57 PM EST, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Wakefield VA
657 PM EDT Mon May 5 2025

VAZ088-089-092-093-052345-
Isle of Wight VA-Surry VA-Sussex VA-Southampton VA-
657 PM EDT Mon May 5 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN SOUTHAMPTON...
NORTHWESTERN ISLE OF WIGHT...NORTHEASTERN SUSSEX AND SURRY COUNTIES
THROUGH 745 PM EDT...

At 657 PM EDT, Doppler radar was tracking a strong thunderstorm over
Wakefield, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Wakefield and Dendron around 705 PM EDT.
  Elberon around 715 PM EDT.
  Surry around 725 PM EDT.

Other locations impacted by this storm include Vicksville, Rushmere,
Booth Fork, Carsley, Pons, Berlin, Spring Grove, Ellis Fork, Manry,
and Delk Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southeastern and east central Virginia.

&&

LAT...LON 3689 7706 3695 7714 3723 7694 3723 7693
      3722 7691 3709 7666 3678 7702
TIME...MOT...LOC 2257Z 213DEG 21KT 3694 7701

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Butner
Special weather statement, May 5, 6:06 PM EST, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Wakefield VA
706 PM EDT Mon May 5 2025

VAZ075>077-052330-
Northumberland VA-Richmond VA-Westmoreland VA-
706 PM EDT Mon May 5 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN NORTHUMBERLAND...
NORTHWESTERN RICHMOND AND WESTMORELAND COUNTIES THROUGH 730 PM EDT...

At 705 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Newland to near Hague to near Farnham. Movement
was northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small trees and blow around
         unsecured objects. Wind impacting handling of high profile
         vehicles.

Strong thunderstorms will be near...
  Montross, Callao, Hague, Coles Point, Newland, and Kinsale around
  710 PM EDT.
  Lewisetta around 715 PM EDT.

Other locations impacted by these storms include Lerty, Currioman
Landing, Lottsburg, Threeway, Singerly, Mount Holly, Peeds,
Foneswood, Oldhams, and Stratford Hall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
eastern and east central Virginia.

&&

LAT...LON 3816 7684 3817 7676 3815 7661 3811 7660
      3807 7653 3806 7653 3805 7652 3803 7652
      3802 7647 3799 7644 3793 7652 3803 7690
      3807 7692 3808 7695 3819 7690
TIME...MOT...LOC 2305Z 204DEG 34KT 3804 7689 3804 7670 3791 7657

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

NB
Local storm report, May 5, 6:16 PM EST, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Wakefield VA
716 PM EDT Mon May 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     Funnel Cloud     Little Plymouth         37.63N 76.79W
05/05/2025                   King and Queen     VA   Public

            Possible Funnel Cloud.

&&

Butner
Special weather statement, May 5, 6:44 PM EST, 46 minutes before
Special Weather Statement
National Weather Service Wakefield VA
744 PM EDT Mon May 5 2025

NCZ013-014-030>032-060030-
Hertford NC-Bertie NC-Gates NC-Perquimans NC-Chowan NC-
744 PM EDT Mon May 5 2025

...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL PERQUIMANS...
NORTHEASTERN BERTIE...SOUTHEASTERN HERTFORD...CENTRAL GATES AND
NORTHWESTERN CHOWAN COUNTIES THROUGH 830 PM EDT...

At 743 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ahoskie to near Colerain. Movement was
northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph, pea size hail, and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible. Reduced visibility and minor flooding possible.

Strong thunderstorms will be near...
  Winton, Cofield, and Colerain around 750 PM EDT.
  Harrellsville around 755 PM EDT.
  Gatesville around 805 PM EDT.
  Ryland and Roduco around 810 PM EDT.
  Gates around 815 PM EDT.

Other locations impacted by these storms include Goose Pond, Whites
Crossroads, Tunis, Gliden, Newsome Store, Arrowhead Beach, Buckland,
Mount Gould, Carter, and Wakelon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northeastern North Carolina.

&&

LAT...LON 3628 7703 3655 7679 3655 7674 3625 7646
      3604 7683
TIME...MOT...LOC 2343Z 212DEG 23KT 3628 7694 3613 7683

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

NB
Special weather statement, May 5, 6:48 PM EST, 42 minutes before
Special Weather Statement
National Weather Service Wakefield VA
748 PM EDT Mon May 5 2025

VAZ089-092-093-096-060030-
Isle of Wight VA-Surry VA-Southampton VA-Suffolk VA-
748 PM EDT Mon May 5 2025

...STRONG THUNDERSTORMS WILL IMPACT EASTERN SOUTHAMPTON...
SOUTHWESTERN ISLE OF WIGHT AND SOUTH CENTRAL SURRY COUNTIES...THE
CITY OF FRANKLIN AND THE CENTRAL CITY OF SUFFOLK THROUGH 830 PM
EDT...

At 747 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Courtland to 7 miles southeast of Franklin.
Movement was northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Franklin, Suffolk, Hunterdale, Sedley, and Carrsville around 755
  PM EDT.
  Holland around 800 PM EDT.
  Ivor around 810 PM EDT.
  Windsor and Zuni around 815 PM EDT.

Other locations impacted by these storms include Vicksville, Booth
Fork, Handsom, Berlin, Ellis Fork, Cleopus, Indika, Central Hill,
Whitley, and Collosse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northeastern North Carolina...and southeastern Virginia.

&&

LAT...LON 3669 7712 3693 7699 3695 7695 3698 7696
      3705 7692 3683 7659 3655 7684 3655 7692
TIME...MOT...LOC 2347Z 203DEG 27KT 3671 7703 3658 7688

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

NB

The radar

The Norfolk radar (KAKQ), 82 km away, was scanning. The volume nearest the first event began at 00:27 UTC.

Open the radar archive at this moment

Event by event

3 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Chowan

When
May 5, 7:30 PM EST
Where
Chowan County, 0.56 mi E of Gliden
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
36.320, -76.610

An Emergency Manager reported several trees down along with power lines. Numerous three inch limbs were reported down along Gilden Road.

Thunderstorm Wind, Gates

When
May 5, 7:32 PM EST
Where
Gates County, 0.56 mi W of Selwin
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
Utility Company
Coordinates
36.330, -76.590

Several trees and power lines were reported down in Gates County. Power outages were reported.

Thunderstorm Wind, Chowan

When
May 5, 8:01 PM EST
Where
Chowan County, 0.89 mi NE of Valhalla
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
36.140, -76.660

The 911 call center reported that a large tree branch knocked down power lines along Rocky Hock Road.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Carolina in 2025Every state in 2025This day in weather historyWarnings in North Carolina, May 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1260225, 1260226, 1260227.